Solutions of the magnetohydrodynamic flow over a nonlinear stretching sheet and nano boundary layers over stretching surfaces
Version of Record online: 23 DEC 2011
Copyright © 2011 John Wiley & Sons, Ltd.
International Journal for Numerical Methods in Fluids
Volume 70, Issue 10, pages 1324–1340, 10 December 2012
How to Cite
Abbasbandy, S. and Roohani Ghehsareh, H. (2012), Solutions of the magnetohydrodynamic flow over a nonlinear stretching sheet and nano boundary layers over stretching surfaces. Int. J. Numer. Meth. Fluids, 70: 1324–1340. doi: 10.1002/fld.2752
- Issue online: 16 OCT 2012
- Version of Record online: 23 DEC 2011
- Manuscript Accepted: 3 DEC 2011
- Manuscript Revised: 18 NOV 2011
- Manuscript Received: 1 DEC 2010
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- If you already have a Wiley Online Library or Wiley InterScience user account: login above and proceed to purchase the article.
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!